Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 34, Number 149
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Monotone difference approximations for scalar conservation laws
Michael G. Crandall and Andrew Majda PDF
Math. Comp. 34 (1980), 1-21
A conservative finite element method for the Korteweg-de Vries equation
Ragnar Winther PDF
Math. Comp. 34 (1980), 23-43
Stable and entropy satisfying approximations for transonic flow calculations
Björn Engquist and Stanley Osher PDF
Math. Comp. 34 (1980), 45-75
A weak discrete maximum principle and stability of the finite element method in $L_{\infty }$ on plane polygonal domains. I
Alfred H. Schatz PDF
Math. Comp. 34 (1980), 77-91
Negative norm estimates and superconvergence in Galerkin methods for parabolic problems
Vidar Thomée PDF
Math. Comp. 34 (1980), 93-113
Initial value methods for parabolic control problems
Ragnar Winther PDF
Math. Comp. 34 (1980), 115-125
On the roles of “stability” and “convergence” in semidiscrete projection methods for initial-value problems
Seymour V. Parter PDF
Math. Comp. 34 (1980), 127-154
Computational complexity of one-step methods for systems of differential equations
Arthur G. Werschulz PDF
Math. Comp. 34 (1980), 155-174
The shooting method applied to a cyclic inequality
B. A. Troesch PDF
Math. Comp. 34 (1980), 175-184
Majorizing sequences and error bounds for iterative methods
George J. Miel PDF
Math. Comp. 34 (1980), 185-202
On least squares exponential sum approximation with positive coefficients
John W. Evans, William B. Gragg and Randall J. LeVeque PDF
Math. Comp. 34 (1980), 203-211
Quadrature error functional expansions for the simplex when the integrand function has singularities at vertices
J. N. Lyness and G. Monegato PDF
Math. Comp. 34 (1980), 213-225
Solution of linear equations with rational Toeplitz matrices
Bradley W. Dickinson PDF
Math. Comp. 34 (1980), 227-233
Generating random variables with a $t$-distribution
George Marsaglia PDF
Math. Comp. 34 (1980), 235-236
Very high accuracy Chebyshev expansions for the basic trigonometric functions
J. L. Schonfelder PDF
Math. Comp. 34 (1980), 237-244
On maximal finite irreducible subgroups of $\textrm {GL}(n, \textbf {Z})$. III. The nine-dimensional case
Wilhelm Plesken and Michael Pohst PDF
Math. Comp. 34 (1980), 245-258
On maximal finite irreducible subgroups of $\textrm {GL}(n, \textbf {Z})$. IV. Remarks on even dimensions with applications to $n=8$
Wilhelm Plesken and Michael Pohst PDF
Math. Comp. 34 (1980), 259-275
On maximal finite irreducible subgroups of $\textrm {GL}(n, \textbf {Z})$. V. The eight-dimensional case and a complete description of dimensions less than ten
Wilhelm Plesken and Michael Pohst PDF
Math. Comp. 34 (1980), 277-301
On the primality of $k!+1$ and $2\ast 3$ $\ast 5\ast \cdots \ast p+1$
Mark Templer PDF
Math. Comp. 34 (1980), 303-304
Some new algorithms for high-precision computation of Euler’s constant
Richard P. Brent and Edwin M. McMillan PDF
Math. Comp. 34 (1980), 305-312
Residue classes of the partition function
D. W. MacLean PDF
Math. Comp. 34 (1980), 313-317
Corrigendum to: “What drives an aliquot sequence?” [Math. Comp. 29 (1975), 101–107; MR 52 #5542]
Richard K. Guy and J. L. Selfridge PDF
Math. Comp. 34 (1980), 319-321
Misstatements in: The calculus of finite differences [Macmillan, London, 1933; Zbl 8, 18] by L. M. Milne-Thomson
Herbert E. Salzer PDF
Math. Comp. 34 (1980), 323-324
Reviews and Descriptions of Tables and Books
Math. Comp. 34 (1980), 325-330
Table Errata
Math. Comp. 34 (1980), 331-332
Math. Comp. 34 (1980), 332